# SDR 03FDEA01702

- Difficulty date: October 4, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 68,205 hours, 27,609 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 901M81P06
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A.8-7830-73199. EXHUST SYSTEM-THURST REVERSER-FWD CRACK REPAIR.    CLOSING ACTION ON 10/04/03.ON N/R S00017. COMPLIED WITH E.A.8-7830-73199.EXHAUST SYSTEM-THRUST REVERSER-FWD CLOSEOUT REPAIR.
